×

zbMATH — the first resource for mathematics

Hyers-Ulam stability of a system of first order linear differential equations with constant coefficients. (English) Zbl 1106.34032
The author considers the linear system \[ \dot{x}=Ax+b(t),\quad x\in \mathbb{R}^n,\quad t\in \mathbb{R}, \] with constant matrix \(A\) and continuous vector function \(b.\) Sufficient conditions for the Hyers-Ulam stability of this system are obtained.

MSC:
34D05 Asymptotic properties of solutions to ordinary differential equations
34A30 Linear ordinary differential equations and systems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alsina, C.; Ger, R., On some inequalities and stability results related to the exponential function, J. inequal. appl., 2, 373-380, (1998) · Zbl 0918.39009
[2] Bronson, R., Differential equations, Schaum’s outline series, (1994), McGraw-Hill
[3] Hyers, D.H., On the stability of the linear functional equation, Proc. natl. acad. sci. USA, 27, 222-224, (1941) · Zbl 0061.26403
[4] Hyers, D.H.; Isac, G.; Rassias, Th.M., Stability of functional equations in several variables, (1998), Birkhäuser Boston · Zbl 0894.39012
[5] Hyers, D.H.; Rassias, Th.M., Approximate homomorphisms, Aequationes math., 44, 125-153, (1992) · Zbl 0806.47056
[6] Jung, S.-M., Hyers – ulam – rassias stability of functional equations in mathematical analysis, (2001), Hadronic Press Palm Harbor · Zbl 0980.39024
[7] Jung, S.-M., Hyers – ulam stability of linear differential equations of first order, Appl. math. lett., 17, 1135-1140, (2004) · Zbl 1061.34039
[8] S.-M. Jung, Hyers-Ulam stability of linear differential equations of first order, III, J. Math. Anal. Appl., in press · Zbl 1061.34039
[9] Miura, T.; Jung, S.-M.; Takahasi, S.-E., Hyers – ulam – rassias stability of the Banach space valued linear differential equations \(y^\prime = \lambda y\), J. Korean math. soc., 41, 995-1005, (2004) · Zbl 1069.34079
[10] Miura, T.; Miyajima, S.; Takahasi, S.-E., A characterization of hyers – ulam stability of first order linear differential operators, J. math. anal. appl., 286, 136-146, (2003) · Zbl 1045.47037
[11] Miura, T.; Takahasi, S.-E.; Choda, H., On the hyers – ulam stability of real continuous function valued differentiable map, Tokyo J. math., 24, 467-476, (2001) · Zbl 1002.39039
[12] Rassias, Th.M., On the stability of the linear mapping in Banach spaces, Proc. amer. math. soc., 72, 297-300, (1978) · Zbl 0398.47040
[13] Takahasi, S.-E.; Miura, T.; Miyajima, S., On the hyers – ulam stability of the Banach space-valued differential equation \(y^\prime = \lambda y\), Bull. Korean math. soc., 39, 309-315, (2002) · Zbl 1011.34046
[14] Ulam, S.M., Problems in modern mathematics, (1964), Wiley · Zbl 0137.24201
[15] Walter, W., Ordinary differential equations, (1998), Springer
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.